# SDR SWAA2023082493181

- Difficulty date: August 24, 2023
- Submitted: August 24, 2023
- Operation: Air carrier
- Aircraft: N788SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 30603
- Aircraft time: 73,538 hours, 43,699 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ENTRY PLASTIC COVER FOR EXIT LIGHT FELL OFF<[01] REMOVED AND REPLACED PER AMM 33-51-01
